# SDR IPXA2015050188535

- Difficulty date: April 23, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 21,583 hours, 14,219 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545745
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-11, MAIN CABIN FLOOR PANEL 232XXF HAS DAMAGE TO THE LOWER SURFACE FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
